# SDR SCNA20230626195

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 63,436 hours, 22,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 770257: R1 RIGHT SIDE FWD GIRTBAR DOES NOT FIT TIGHT INTO THE BRAQCKET. - - - RESOLUTION: ADJUSTED BRACKET ON R1 GIRT BAR AS REQUIRED. OK FOR SERVICE.
